# SDR IPXA2018061430660

- Difficulty date: June 11, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 16,773 hours, 10,308 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: A5351001100001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR, LEFT WING PANEL 513AB LAND CRACKED FORWARD O/B CORNER. REPAIRED IAW SRM 53-15-63.
